# SDR REXA2016020900287

- Difficulty date: February 9, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, 2 UPPER CORNER CAPS ARE DENTED, APPROX 1" IN DIAMETER.  INSTALLED & REMOVED MARKING TAPE AS REQUIRED.  REPLACED PAX DOOR, 2 EACH UPPER CORNER CAPS IAW SRM 51-42-13.
